# SDR 98ZZZX4150

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64319
- Make and model: Boeing 727231
- Aircraft serial: 20052
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION NOTED ON EXTERIOR AIRCRAFT GROUND ACCESS DOOR HINGES.
